Ovasitol side effects: Hi so I'm taking... - PCOS UK (Verity)

PCOS UK (Verity)
5,586 members1,623 posts

Ovasitol side effects

nettiboo1982
nettiboo1982

Hi so I'm taking ovasitol which is seems to be having an effect on my bowels. I've been taking it now for around a month so I would have thought it would have settled it hasn't.

sorry tmi but my poo is bile coloured and fragmented all the time now i googled about the bile bit and read metformin can cause it to happen and as myo inositol is similar to metformin wondered if that could cause it ? I will add I've not been eating very well so wondered if that could be causing it too similar to when I was on met.

I'm also now suffering from very greasy skin and lots of spots which as a 36 year old isn't great lol the joys of Pcos eh 😐

Any ideas on how to improve my experience of taking this supplement?

1 Reply
oldestnewest
Hidden
Hidden

Why not try going off it, and then adding it gradually increasing the dose to what you're at now? That's what I've heard is good for preventing the metformin side effects.

You may also like...